cover image

Stochastic approximation methods for constrained and unconstrained systems / Harold J. Kushner, Dean S. Clark.

; Clark, Dean S., author
New York : Springer-Verlag, [1978] .
ISBN 9783540903413, 0387903410, 9780387903415, 3540903410

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
QA 1 .A647 no.26 (show me on map) Missing
LIB stacks
V.24-26 bound together; v.24 is v.II of Lectures in pattern theory
LIB stacks
QA1 .A647 v. 24-26 v.24-26 Available Request
George Mason
Fenwick stacks
QA1 .A647 v.26 Available Request
Off-Campus Shelving
QA1 .A647 vol. 26 Available Request
Other Authors Clark, Dean S.,
Subjects Approximation stochastique.
Convergence (Mathématiques)
Estimation theory.
Estimation, Théorie de l'
Stochastic approximation.
Stochastische Approximation.
Series Applied mathematical sciences (Springer-Verlag New York Inc.) ; v. 26.
Description x, 261 pages ; 24 cm.
Copyright Date [1978]
Notes Includes bibliographical references (pages 257-259) and index.
Network Numbers (OCoLC)4004264
WorldCat Search OCLC WorldCat
WorldCat Identities Kushner, Harold J. 1933-
Publication timeline, list of works, related names and subjects and other information


Export citation to: RefWorks